MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU PN RELION 31G X 6MM 3B TW; PEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU PN RELION 31G X 6MM 3B TW; PEN NEEDLE
Catalog Number 320617
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st related complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.Investigation conclusion: dhr of lot# 0184473 was reviewed and no qn found.Manufacture records was reviewed, no abnormal was found.14pcs retention samples were checked on visual inspection and cover pull force, no failure was found.No returned samples or actual defect samples for investigation, so we can¿t performing in-depth investigation.Base on investigation above, the certain cause cannot be concluded at the moment.
 
Event or Problem Description
It was reported that the pn relion 31g x 6mm 3b tw experienced an outer cover that would not detach.The following information was provided by the initial reporter: consumer reported, he could not remove the outer cover prior to injection.Stated, he had to use a second pen needle and that worked.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: customer returned a single 6mm, 32 gauge pen needle.No other identification was provided.The pen needle was tightened into place on a test pen attached to a fixture to measure pull force removal.The force required to remove the outer cover was measured at 1.7 lbs.The specification for this test states that forces between 0.1 lbs and 6.0 lbs are acceptable.The outer cover was found to be within spec and functioning as intended.A lot history review was carried out and no related non-conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.Based on the sample received, bd was unable to replicate or confirm the customer¿s indicated failure of difficulty removing the outer cover.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.The root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
PN RELION 31G X 6MM 3B TW
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
MDR Report Key12155870
Report Number3014704491-2021-00036
Device Sequence Number14396621
Product Code FMI
UDI-Device Identifier80382903206175
UDI-Public80382903206175
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2025
Device Catalogue Number320617
Device Lot Number0184473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1